# SDR AALA20110529TUL07

- Difficulty date: May 29, 2011
- Submitted: May 31, 2011
- Operation: Air carrier
- Aircraft: N979TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53629
- Aircraft time: 33,762 hours, 16,161 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Selector Panel
- Condition: Defective
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

MCI - CREW REPORTED AIRCRAFT LOST CABIN PRESSURIZATION.  ACCOMPLISHED EMERGENCY DESCENT.  MASKS WERE NOT DEPLOYED.  EMERGENCY DECLARED FLIGHT LANDED MCI WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED OVERHEAD PRESSURIZATION SELECTOR PANEL.  SYSTEM GROUND CHECK NORMAL OPERATION.
